MathSciNet Relay Station
MathSciNet bibliographic data
MR1944574 53D55 (53D17)
Cattaneo, Alberto S.; Felder, Giovanni; Tomassini, Lorenzo From local to global deformation quantization of Poisson manifolds. Duke Math. J. 115 (2002), no. 2, 329–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement